Antibiotics, painkillers and water retention.

Discussion in 'Dieting / Supplement Discussion' started by Sarumyan, May 17, 2014.

  1. Sarumyan

    Sarumyan Green Belt

    Joined:
    Jun 19, 2012
    Messages:
    1,061
    Likes Received:
    5
    I have been steadily gaining weight while in caloric deficit since going to dentist.

    I am taking recommended dose of antibiotics 3 times per day, as well as some painkillers.

    Are the pills the problem, or something else?
     
  2. Sarumyan

    Sarumyan Green Belt

    Joined:
    Jun 19, 2012
    Messages:
    1,061
    Likes Received:
    5
  3. August West

    August West Brown Belt

    Joined:
    Aug 7, 2007
    Messages:
    3,022
    Likes Received:
    242
    Location:
    down by the docks of the city
    You talking about the advil you mentioned in another thread or some opiate painkiller?

    Advil shouldn't have any effect on weight or water retention. Opiates will. I always gain 5-10 lbs on just a few days on opiates, but it is from constipation and water retention. After stopping those pounds disappear quickly.
     
  4. Sarumyan

    Sarumyan Green Belt

    Joined:
    Jun 19, 2012
    Messages:
    1,061
    Likes Received:
    5
    No, I am taking Advil.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.